# SDR SWAA2022101960470

- Difficulty date: October 17, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LOWERED CEILING PANEL EMERGENCY LIGHT ASSY AT AFT GALLEY AREA (1 EA) 2022-518259 / [01] FAULT RAISED IN ERROR; FAULT RESOLVED ON TASK CARD TTG8Q00EV226;[02] FAULT RAISED IN ERROR; FAULT RESOLVED ON TASK CARD TTG8Q00EV226
